# SDR HEEA073523

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 11,657 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Scissors
- Part number: 7610408020047
- Part serial: A18500417
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BUSHINGS. REPLACED WITH SERVICEABLE PART.
